# SDR WX0A2020080373545

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N324NV
- Make and model: Airbus A319-112
- Aircraft serial: 2709
- Aircraft time: 42,386 hours, 26,321 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(EMERGENCY DECLARED) CRUSE ATT 370 RECEVED RED ECAM CAB PR. EXCESS CAB ALT. CAB PR SYSTEM 1 FAULT. EMERG DESCENT TO FL 260. PRESSURE IN CABIN NEVER EXCEDED 8 PRO FT. RAN QRH TRIED MANUALMODE. KEPT GETTING RED CAB PR EXCESS CAB ALT ECAM / REF W/O 417433 FOR ALL T/S AND WORK ACCOMPLISHED, OFV WAS REMOVED/REPLACED, #2 CPC WAS REMOVED/REPLACED, OPS CK'S WERE ACCOMPLISHED REF AMM 21-31-00-710-002 AND AND AMM 21-31-00-710-003. PER MOC, AIRCRAFT IS OKAY FOR RETURN TO SERVICE"
